# SDR CA961205013

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Sys
- Condition: Warning
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED SMOKE IN CABIN. AREAS OF AIRCRAFT INSPECTED AND FOUND NO EVIDENCE RELATED TO THE WARNING. AIRCRAFT RETURNED TO DEPARTURE BASE.
